# SDR J7SA2020122800258

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N368FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500380
- Aircraft time: 4,359 hours, 2,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REPLACED FWD EMERGENCY BATTERY, IAW P300 AMM 33-52-01.  P/N 6450LS-00; S/N 002518.
